# SDR AALA202002109028

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 17,705 hours, 8,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PS CHECK, EMERGENCY LIGHT TEST FAILED ESPU AT 10WL FORWARD. MAINTENANCE REPLACED ESPU BATTERY AT 10WL AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
